# SDR CALA2024031500739

- Difficulty date: March 3, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 86,674 hours, 13,882 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252430
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP FOUND 1EA CRACKED TRANSFER REF. NON-ROUTINE HX NRC WO.2932445 AND ORIGINATED BY.   FX RH STA 955 REAR SPAR BULKHEAD FAILSAFE STRAP PERMANENT REPAIRED AS PER EA 5340-01385 REV ORIG OP 006.I INSPECT IS OKAY.
